zbMATH — the first resource for mathematics

A novel characteristic of solution operator for the fractional abstract Cauchy problem. (English) Zbl 1231.47039
This paper introduces the notion of fractional semigroups and develops an operator theory for the fractional abstract Cauchy problem (FACP). It is proved that a family of bounded linear operators is a solution operator for the (FACP) if and only if it is a fractional semigroup. Several important properties of solution operators are established by use of an equality for the Mittag-Leffler function. Based on these properties, the authors discuss uniqueness of solutions to the (FACP) and show that the (FACP) is well-posed if and only if its coefficient operator generates a fractional semigroup.

47D06 One-parameter semigroups and linear evolution equations
34A08 Fractional ordinary differential equations and fractional differential inclusions
Full Text: DOI
[1] E. Bazhlekova, Fractional Evolution Equations in Banach Spaces, University Press Facilities, Eindhoven University of Technology, 2001.
[2] El-Borai, M.M.; El-Nadia, K. El-Said; El-Akabawy, E.G., On some fractional evolution equations, Comput. math. appl., 59, 1352-1355, (2010) · Zbl 1189.45009
[3] Chen, C.; Li, M., On fractional resolvent operator functions, Semigroup forum, 80, 121-142, (2010) · Zbl 1185.47040
[4] Kilbas, A.A.; Pierantozzi, T.; Trujillo, J.J.; Vazquez, L., On the solution of fractional evolution equations, J. phys. A, 37, 3271-3283, (2004) · Zbl 1059.35030
[5] Kexue, L.; Jigen, P., Fractional abstract Cauchy problems, Integral equations operator theory, 70, 3, 333-361, (2011) · Zbl 1242.34008
[6] Li, F.-B.; Li, M.; Zheng, Q., Fractional evolution equations governed by coercive differential operators, Abstr. appl. anal., (2009), Article ID 438690, 14 pp · Zbl 1168.47036
[7] Odibat, Z.M., Analytic study on linear systems of fractional differential equations, Comput. math. appl., 59, 1171-1183, (2010) · Zbl 1189.34017
[8] Peng, J.; Li, K., A note on the Mittag-Leffler function, J. math. anal. appl., 370, 635-638, (2010) · Zbl 1194.30002
[9] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[10] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer-Verlag New York · Zbl 0516.47023
[11] Prüss, J., Evolutionary integral equations and applications, (1993), Birkhäuser Basel, Berlin · Zbl 0793.45014
[12] Sabatier, J.; Agrawal, O.P.; Tenreiro Machado, J.A., Advances in fractional calculus: theoretical developments and applications in physics and engineering, (2007), Springer-Verlag The Netherlands · Zbl 1116.00014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.